# SDR DALA2021101906451

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,256 hours, 28,207 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 AREAS OF BUBBLING PAINT/CORROSION ON R/H HORIZONTAL STAB. UPPER SURFACE ALONG REAR SPAR STA 0.0- STA 70.00. DOT 81-007. CORRECTIVE ACTION: REMOVED CORROSION AND REPAIRED R/H HORIZONTAL STABILIZER UPPER SURFACE ALONG REAR SPAR STA 0.0-STA 70.00 IAW ERA 594728-14 REV ORIGINAL. (1985442)
